On the limit distributions of multi-sample von Mises functionals with variable polynomial kernels

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)997-998
Number of pages2
JournalJournal of Soviet Mathematics
Volume59
Issue number4
DOIs
Publication statusPublished - Apr 1992

Fingerprint

Polynomials

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the limit distributions of multi-sample von Mises functionals with variable polynomial kernels. / Szeidl, L.

In: Journal of Soviet Mathematics, Vol. 59, No. 4, 04.1992, p. 997-998.

Research output: Contribution to journalArticle

@article{60485b01110447f78e08dbc994e66c77,
title = "On the limit distributions of multi-sample von Mises functionals with variable polynomial kernels",
author = "L. Szeidl",
year = "1992",
month = "4",
doi = "10.1007/BF01099131",
language = "English",
volume = "59",
pages = "997--998",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "4",

}

TY - JOUR

T1 - On the limit distributions of multi-sample von Mises functionals with variable polynomial kernels

AU - Szeidl, L.

PY - 1992/4

Y1 - 1992/4

UR - http://www.scopus.com/inward/record.url?scp=34249833615&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249833615&partnerID=8YFLogxK

U2 - 10.1007/BF01099131

DO - 10.1007/BF01099131

M3 - Article

AN - SCOPUS:34249833615

VL - 59

SP - 997

EP - 998

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -